# SDR A6WA201904296587

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 60031902259
- Condition: Cracked
- Location: Bs 340-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FOWARD INTERCOSTAL CRACKED  REMOVED AND REPLACED PAX DOOR UPPER FWD INTERCOSTAL IAW CRJ 200 SRM 51-42-06 AND 51-42-21
